Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Done tubal, thermacure. Gained weight, delayed period. Pregnancy test negative. Suggestion?

I had a tubal back in 2002 but I have never felt so pregnant I gained 8 pounds in one moth my breast a cup size bigger but two pregnancy test negative. I just turned 39 always been thin and watch what I eat I had a thermacure procedure 6 years ago and haven't had a period since the procedure. Not sure what could be going on I have only had these symptoms with my three pregnancies.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Since you did not have any period after the procedure, it is more likely that your endometrium did not grow back. This could be the result of your weight gain. Yet, the risk of a pregnancy is always there unless some form of contraception is followed and therefore, you need to exclude pregnancy. Please see a specialist for further management. Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor